# SDR CALA2014070100862

- Difficulty date: July 1, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 47,792 hours, 16,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 21CBA EPL RED LIGHT INOPERATIVE.  INSTALLED SEAT 21ABC RED LIGHT LENS IAW AMM 33-51-11 & TESTED NORMAL.
